ISSN: 1446-7887, EISSN: 1446-8107
(formerly: Series A — Pure Mathematics and Statistics)

The Journal of the Australian Mathematical Society is now published and distributed by Cambridge University Press. Please access their site (e.g. by clicking the cover image at right) for subscription information and costs for issues dated from 2008, and all back issues (scanned, with OCR) from 1959 onwards.

Prior to 2008 it was available in both print and electronic forms.

These pages also contain (unrestricted) electronic copies of Volumes 64 and 65 from 1998 which were prepared as part of our trial of electronic publishing, and scanned reproductions of all the articles from Volumes 43 to 59 (1987–1995).

Furthermore, in support of the moving wall concept, issues that are more than 5 years old are freely available without subscription.

Information for authors (login required)

Electronic Editions

latest articles, subscribe to RSS feed
Volume 107, 2019Part 1 August 2019Part 2 October 2019
Volume 106, 2019Part 1 February 2019Part 2 April 2019Part 3 June 2019
Volume 105, 2018Part 1 August 2018Part 2 October 2018Part 3 December 2018
Volume 104, 2018Part 1 February 2018Part 2 April 2018Part 3 June 2018
Volume 103, 2017Part 1 August 2017Part 2 October 2017Part 3 December 2017
Volume 102, 2017Part 1 February 2017Part 2 April 2017Part 3 June 2017
Volume 101, 2016Part 1 August 2016Part 2 October 2016Part 3 December 2016
Volume 100, 2016Part 1 February 2016Part 2 April 2016Part 3 June 2016
Volume 99, 2015Part 1 August 2015Part 2 October 2015Part 3 December 2015
Volume 98, 2015Part 1 February 2015Part 2 April 2015Part 3 June 2015
Volume 97, 2014Part 1 August 2014Part 2 October 2014Part 3 December 2014
Volume 96, 2014Part 1 February 2014Part 2 April 2014Part 3 June 2014
Volume 95, 2013Part 1 August 2013Part 2 October 2013Part 3 December 2013
Volume 94, 2013Part 1 February 2013Part 2 April 2013Part 3 June 2013
Volume 93, 2012Parts 1 & 2 October 2012Part 3 December 2012
Volume 92, 2012Part 1 February 2012Part 2 April 2012Part 3 June 2012
Volume 91, 2011Part 1 August 2011Part 2 October 2011Part 3 December 2011
Volume 90, 2011Part 1 February 2011Part 2 April 2011Part 3 June 2011
Volume 89, 2010Part 1 August 2010Part 2 October 2010Part 3 December 2010
Volume 88, 2010Part 1 February 2010Part 2 April 2010Part 3 June 2010
Volume 87, 2009Part 1 August 2009Part 2 October 2009Part 3 December 2009
Volume 86, 2009Part 1 February 2009Part 2 April 2009Part 3 June 2009
Volume 85, 2008Part 1 August 2008Part 2 October 2008Part 3 December 2008
Volume 84, 2008Part 1 February 2008Part 2 April 2008Part 3 June 2008
Volume 83, 2007Part 1 August 2007Part 2 October 2007Part 3 December 2007
Volume 82, 2007Part 1 February 2007Part 2 April 2007Part 3 June 2007Volume 82 IndexVolume 81, 2006Part 1 August 2006Part 2 October 2006Part 3 December 2006Volume 81 Index
Volume 80, 2006Part 1 February 2006Part 2 April 2006Part 3 June 2006Volume 80 Index
Volume 79, 2005Part 1 August 2005Part 2 October 2005Part 3 December 2005Volume 79 Index
Volume 78, 2005Part 1 February 2005Part 2 April 2005Part 3 June 2005Volume 78 Index
Volume 77, 2004Part 1 August 2004Part 2 October 2004Part 3 December 2004Volume 77 Index
Volume 76, 2004Part 1 February 2004Part 2 April 2004Part 3 June 2004Volume 76 Index
Volume 75, 2003Part 1 August 2003Part 2 October 2003Part 3 December 2003Volume 75 Index
Volume 74, 2003Part 1 February 2003Part 2 April 2003Part 3 June 2003Volume 74 Index
Volume 73, 2002Part 1 August 2002Part 2 October 2002Part 3 December 2002Volume 73 Index
Volume 72, 2002Part 1 February 2002Part 2 April 2002Part 3 June 2002Volume 72 Index
Back Issues2000s: Vols 68–851990s: Vols 48–671980s: Vols 29–471970s: Vols 11–281960s: Vols 2–101959: Vol 1Math ReviewsZentralblatt MATH

Frequently asked questions about electronic subscriptions